MathSciNet Relay Station
MathSciNet bibliographic data
MR1145160 35Q30 (76D05)
Chemin, J.-Y. Remarques sur l'existence globale pour le système de Navier-Stokes incompressible. (French) [Remarks on global existence for the incompressible Navier-Stokes system] SIAM J. Math. Anal. 23 (1992), no. 1, 20–28.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement